# SDR QXEA2010041200247

- Difficulty date: April 9, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,732 hours, 15,982 cycles
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK.  DURING INSP FOUND CORRODED ANGLE FWD CAP AT PAX DOOR.  BLENDED CORROSION IAW SRM 51-21-06-001-001-A01.  FOUND OUT OF LIMITS IAW SRM 53-21-23-101-001-A01.  INSTALLED NEW ANGLE IAW SRM 51-42-06-001-001-A01.
